Research Repository

Some Applications of Fejér's Inequality for Convex Functions (I)

Dragomir, Silvestru ORCID: 0000-0003-2902-6805 and GOMM, Ian (2013) Some Applications of Fejér's Inequality for Convex Functions (I). The Australian Journal of Mathematical Analysis and Applications, 10 (1). 1 - 11.

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: Hermite-Hadamard inequality; special means
Subjects: FOR Classification > 0102 Applied Mathematics
FOR Classification > 0103 Numerical and Computational Mathematics
Faculty/School/Research Centre/Department > School of Engineering and Science
Depositing User: Symplectic Elements
Date Deposited: 30 Sep 2015 01:18
Last Modified: 07 Sep 2018 09:55
URI: http://vuir.vu.edu.au/id/eprint/26766
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar